MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; REVERSE SHOULDER SYSTEM GLENOSPHERE 39XØ27

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; REVERSE SHOULDER SYSTEM GLENOSPHERE 39XØ27
Model Number 04.01.0173
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 july 2025.Lot 2339653: (b)(4) items manufactured and released on 23-jan-2024.Expiration date: 2029-01-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Additional devices involved: reverse shoulder system 04.01.0122 humeral reverse hc liner ø39/+0mm (k170452) lot.2417035 (b)(4) items manufactured and released on 26-sep-2024.Expiration date: 2029-09-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with two similar reported events during the period of review.Reverse shoulder system 04.01.Cm25.001 reconstr.Reverse glenoid s_hei_rts_cj_27071956 lot.20454p not registered in the us.Clinical evaluation performed by clinical affairs department.The fourth revision surgery has not yet been performed but is planned due to recurrent dislocations.This may be attributed to insufficient restoration of soft tissue tension following the third revision.Based on the available information, no further conclusions can be drawn at this time.Analysis performed by r&d department.The myshoulder case s_hei_rts_cj_27071956 with custom-made implant ref.04.01.Cm25.001 has been reviewed.The surgical plan has been properly carried out and the position of the implant appears to be correct.The medial-lateral position, which is the main parameter which can influence muscle tensioning, has been thoroughly assessed with the surgeon at the planning stage.However, muscle tensioning and joint stability cannot be evaluated in a "preoperative" planning.The implant position in the x-rays seems to be accurate with respect to the "preoperative" plan.
 
Event or Problem Description
Primary surgery: performed to treat a fracture with a long shaft.Primary date and details unknown.1st revision (due to infection): the surgeon removed only the glenoid, left the shaft in place, and implanted a spacer head with cement.Surgery date and details unknown.2nd revision (custom glenoid implantation): performed on (b)(6) 2025 to implant custom glenoid after the infection was treated.3rd revision (due to shoulder luxation): performed following multiple luxations after the custom implant.It was reported that the revision is due to poor soft tissue tensioning.Surgery date and details unknown.4th revision (planned for (b)(6) 2025): after further dislocations, dr.(b)(6) consulted prof.(b)(6) who will perform a revision surgery in (b)(6).
 
Event or Problem Description
Primary surgery: performed to treat a fracture with a long shaft.Primary date and details unknown.1st revision (due to infection): dr.(b)(6) removed only the glenoid, left the shaft in place, and implanted a spacer head with cement.Surgery date and details unknown.2nd revision (custom glenoid implantation): performed on (b)(6) 2025 to implant custom glenoid after the infection was treated.Case code: (b)(4).3rd revision (due to shoulder luxation): performed following multiple luxations after the custom implant.It was reported that the revision is due to poor soft tissue tensioning.Surgery date and details unknown.4th revision ((b)(6) 2025 - precise date unknown): after further dislocations, the surgeon consulted with another surgeon, who successfully performed the revision surgery with a retentive liner.
 
Additional Manufacturer Narrative
On the 1st of october we were informed that the revision surgery was completed successfully and that the liner was exchanged with a retentive one.Updated fields: b2 b5 h11.

Brand Name
SHOULDER SYSTEM
Common Device Name
REVERSE SHOULDER SYSTEM GLENOSPHERE 39XØ27
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22574585
Report Number3005180920-2025-00717
Device Sequence Number15873480
Product Code PHX
UDI-Device Identifier07630040706605
UDI-Public07630040706605
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0173
Device Lot Number2339653
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age68 YR
Patient SexMale